# SDR 96ZZZX2897

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gulfstream Aerospace Services Corporation, repair station VJ1R560K
- Aircraft: N901C
- Make and model: Lkheed 132925
- Aircraft serial: 5218
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: JPS33513
- Condition: Corroded
- Location: Nr 1 Eng T/R
- Part time: 7,725 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST-MAINTENANCE ENGINE RUNS, HYDRAULIC FLUID WAS NOTICED LEAKING FROM LINE.  FURTHER INVESTIGATION REVEALED A SERIES OF CORRODED PIN HOLES LOCATED UNDER THE LINE IDENTIFIER TAPE PLACARD.  THIS SITUATION IS SIMILAR TO THE PROBLEM THAT AFFECTED THE RUDDER BIAS BLEED AIR LINES ON THE RC1125-700 (SB 27-157R2).  SUBMITTER RECOMMENDS PLACARDING TAPE BE REMOVED FROM LINES AND SURFACES AND BE VISUALLY INSPECTED FOR CORROSION.  OPERATOR CONTROL NR 96-002.
